Vol 3, No 3 (2013)

Table of Contents

Articles

Muaadh Almahalebi, Samir Kabbaj
A fixed point approach to orthogonal stability of an additive-quadratic functional equation
Advances in Fixed Point Theory, Vol 3, No 3 (2013), 464-475
PDF

Shamshad Husain, Huma Sahper
Generalized n-tupled fixed point theorems in partially ordered metric spaces involving an ICS map
Advances in Fixed Point Theory, Vol 3, No 3 (2013), 476-492
PDF

M. Sharma, R.C. Dimri
A common fixed point theorem for weakly compatible mappings in Menger PM-spaces
Advances in Fixed Point Theory, Vol 3, No 3 (2013), 493-501
PDF

S. Muralisankar, K. Jeyabal
Generalization of Suzuki type fixed point theorems
Advances in Fixed Point Theory, Vol 3, No 3 (2013), 502-509
PDF

Ibrahim Karahan, Murat Ozdemir
A general iterative method for approximation of fixed points and their applications
Advances in Fixed Point Theory, Vol 3, No 3 (2013), 510-526
PDF

Hongxia Li
Symplectic cyclic group actions on homotopy E(n) surfaces
Advances in Fixed Point Theory, Vol 3, No 3 (2013), 527-533
PDF

Yunjuan Shen, Yun Yin, Feng Gu
A new common fixed point theorem for compatible mappings of type (A) in generalized metric spaces
Advances in Fixed Point Theory, Vol 3, No 3 (2013), 534-555
PDF

Arihant Jain, Mridula Jain
Sub-compatible maps and common fixed point theorem in 2 non-archimedean Menger PM-space
Advances in Fixed Point Theory, Vol 3, No 3 (2013), 556-567
PDF

A.K. Dubey, Reena Shukla, R.P. Dubey
Cone metric spaces and fixed point results of generalized contractive mappings
Advances in Fixed Point Theory, Vol 3, No 3 (2013), 568-577
PDF

Gang Wang, Shaoqing Sun
Hybrid projection algorithms for fixed point and equilibrium problems in a Banach space
Advances in Fixed Point Theory, Vol 3, No 3 (2013), 578-594
PDF



Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.